JournalszaaVol. 2, No. 2pp. 175–187

Normabschätzungen für die Inversen von Toeplitz-Matrizen

  • Andreas Pomp

    Karl-Weierstraß-Institut für Mathematik, Berlin, Germany
Normabschätzungen für die Inversen von Toeplitz-Matrizen cover

Abstract

For discrete and paired discrete Wiener-Hopf equations of normal type, the symbol of which possesses a quadratic summable first derivative, we estimate the constants arising in error estimates for the reduction method.

Cite this article

Andreas Pomp, Normabschätzungen für die Inversen von Toeplitz-Matrizen. Z. Anal. Anwend. 2 (1983), no. 2, pp. 175–187

DOI 10.4171/ZAA/58